It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Trazodone????
Feb 28, 2010
Hi ...........yes, my doctor gave to me along with my antidepressant.............I CAN'T sleep a full night through, wake up about two and thoughts racing through my head.........I am on 10mgs of lexapro day three, and find I am kinda tired on it, but hoping this will pass.

Do you think the other is making you gain weight? I am try melolintin and see if this might help........I was on prozac and could not stand it.......thinking that was keeping me awake, so hopefully I will sleeping sound again........or somewhat.

I am 42/F with Anxiety and depression issues ...............
Re: Trazodone????
Mar 1, 2010
I never even thought that my weight was because of the medication. I have always had a problem with it.
I also only sleep a couple of hours at a time at night. I take Trazadone 150mg before bed because I also suffer from night terrors. It's pretty awful! So I can kinda relate to your delema.
Once you have been on the Lexapro for about a week or so, the sleepiness should pass. Try not to take to long of a nap durring the day. I have to set my alarm for an hour weather I want to get up or not!! It's hard but you can do it and you'll be ok!
Just keep taking it. You wont probably really feel the effects until it is well in your system and that can take up to 2 or 3 weeks.
Keep a journal to take to your doctor and write your sleep patterns down.
keep me posted.....you'll be fine....:)
Peg





All times are GMT -7. The time now is 05:23 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!